# SDR AALA202505213490

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 93,980 hours, 12,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771128
- Part serial: M9055
- Condition: Low Pressure
- Location: Zone 800
- Part time: 38,285 hours, 4,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE (ENG CHANGE): R1 DOOR SLIDE BOTTLE PRESSURE LOW. MAINTENANCE REPLACED R1 DOOR SLIDE IAW J/C 72L80025001.
